# SDR DHL2008749014

- Difficulty date: January 20, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- Aircraft time: 60,829 hours, 31,012 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Dented
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, LT WING OUTBOARD AILERON CONTROL TAB HAS A DENT WBL 592 TOP SURFACE.  DENTED AREA FOUND OUT OF LIMITS IAW SRM 57-50-1 FIG 4, CUT OUT DENTED AREA APPROXIMATE 2" DIAMETER.  FABRICATED FILLER APPROXIMATE 2 INCHES DIAMETER AND DOUBLER APPROXIMATE 5" BY 5", CLEANED, PREPPED, PRIMED, BONDED, TREATED, AND SEALED EDGES IAW SRM 57-50-2 FIG 8, 51-40-2, AND 51-40-20 FIG 3.  TAB WEIGHT BEFORE REPAIR 3.59 LBS.  TAB WEIGHT AFTER REPAIR 3.65 LBS.  WITHIN LIMITS IAW SRM 51-80 FIG 2.
